# SDR CA090603002

- Difficulty date: May 26, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 5,497 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Part number: R1820
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ZERO TIME TSO ENGINE AFTER 3.3 HOURS UPON 3RD FLIGHT DURING CLIMB OUT AFTER TAKEOFF, PILOT NOTICED THE NR 2 ENGINE OIL TEM RISING UNCONTROLLABLY OVER RED LINE AND OIL PRESSURE DROPPING. RETARDANT LOAD WAS JETTISONED, ENGINE SHUTDOWN AND FEATHERED THEN ACFT RETURNED TO BASE. LARGE AMOUNT OF METAL FOUND IN MAIN OIL SCREEN AND PROP WAS DIFFICULT TO ROTATE.
